Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Recurring fever, headache, body pain. Taken paracetamol

Jan 2013
User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hello doctor, I am having a fever of 102F with headache and body pain since yesterday. I am having 650mg paracetamol 8 hourly. The fever comes down to 100F but gradually rises again. Apetite is low. Kindly advise.
patient name=AAAAA
Posted Mon, 1 Oct 2012 in Infections
Answered by Dr. Mayank Bhargava 32 minutes later
Thanks for posting your query.
Do you have running nose/ cough/ sore throat?
If yes, then you are most likely suffering from acute flu fever (common cold).
In such case, you should consult with physician / ENT surgeon and should go for anti-inflammatory medicines, antibiotics (to prevent secondary bacterial infection), antihistaminics, and gargles 3 times in day (add pinch of salt in one glass of lukewarm of water).
Do you have photophobia, weakness in any part of body, neck stiffness?
If yes, then you are suffering from meningitis.
In such case, you should consult with physician/ neurologist and should go for spinal fluid examination.
In such case, you have to take complete antibiotic course.
Put your views also.
Get well soon,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor